# SDR A6WA201441757

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 26,423 hours, 25,546 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG TRUNNION LWR FLANGES FOUND TWO EACH OS HOLES 1LT & 1RT.
